arrow
Volume 31, Issue 4
Boundedness of Multilinear Oscillatory Singular Integral on Weighted Weak Hardy Spaces

Yali Pan & Changwen Li

Anal. Theory Appl., 31 (2015), pp. 373-380.

Published online: 2017-10

Export citation
  • Abstract

In this paper, by using the atomic decomposition of the weighted weak Hardy space $WH_\omega^1(\mathbb{R}^n)$, the authors discuss a class of multilinear oscillatory singular integrals and obtain their boundedness from the weighted weak Hardy space $WH_\omega^1(\mathbb{R}^n)$ to the weighted weak Lebesgue space $WL_\omega^1(\mathbb{R}^n)$ for $\omega\in A_1(\mathbb{R}^n)$.

  • Keywords

Multilinear oscillatory singular integral, $A_1(\mathbb{R}^n)$, weighted weak Hardy space.

  • AMS Subject Headings

42B20, 42B25, 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-373, author = { and Yali Pan and and 21619 and and Yali Pan and Changwen and Li and and 21620 and and Changwen Li}, title = {Boundedness of Multilinear Oscillatory Singular Integral on Weighted Weak Hardy Spaces}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {4}, pages = {373--380}, abstract = {

In this paper, by using the atomic decomposition of the weighted weak Hardy space $WH_\omega^1(\mathbb{R}^n)$, the authors discuss a class of multilinear oscillatory singular integrals and obtain their boundedness from the weighted weak Hardy space $WH_\omega^1(\mathbb{R}^n)$ to the weighted weak Lebesgue space $WL_\omega^1(\mathbb{R}^n)$ for $\omega\in A_1(\mathbb{R}^n)$.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n4.3}, url = {http://global-sci.org/intro/article_detail/ata/4645.html} }
TY - JOUR T1 - Boundedness of Multilinear Oscillatory Singular Integral on Weighted Weak Hardy Spaces AU - Yali Pan , AU - Li , Changwen JO - Analysis in Theory and Applications VL - 4 SP - 373 EP - 380 PY - 2017 DA - 2017/10 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n4.3 UR - https://global-sci.org/intro/article_detail/ata/4645.html KW - Multilinear oscillatory singular integral, $A_1(\mathbb{R}^n)$, weighted weak Hardy space. AB -

In this paper, by using the atomic decomposition of the weighted weak Hardy space $WH_\omega^1(\mathbb{R}^n)$, the authors discuss a class of multilinear oscillatory singular integrals and obtain their boundedness from the weighted weak Hardy space $WH_\omega^1(\mathbb{R}^n)$ to the weighted weak Lebesgue space $WL_\omega^1(\mathbb{R}^n)$ for $\omega\in A_1(\mathbb{R}^n)$.

Yali Pan & Changwen Li. (1970). Boundedness of Multilinear Oscillatory Singular Integral on Weighted Weak Hardy Spaces. Analysis in Theory and Applications. 31 (4). 373-380. doi:10.4208/ata.2015.v31.n4.3
Copy to clipboard
The citation has been copied to your clipboard